# SDR SWIA200921227

- Difficulty date: March 21, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 15,793 hours, 12,168 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Stiff
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4598 - GALLEY SERVICE DOOR IS DIFFICULT TO OPEN FROM OUTSIDE.  OPS CHECKS NORMAL.
